# SDR SWAA115040

- Difficulty date: July 12, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N513SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24190
- Aircraft time: 63,451 hours, 60,082 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Adapter
- Part number: 655071012
- Condition: Faulty
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH FUEL IN CENTER TANK AND WITH ALL PUMP SWITCHES ON, FUEL TRANFERS TO RT MAIN TANK AT RATE OF 20 LBS PER MIN.  REMOVED AND REPLACED NR 1 AND NR 2 SHUTOFF VALVE ADAPTER HOUSING ASSY PER MM.  REMOVED AND REPLACED NR 2 TANK COUPLER O-RING.
